# SDR 97ZZZX3158

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8073J
- Make and model: Piper PA60600
- Aircraft serial: 600556180
- Engine: Cont IO520K
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103792901
- Condition: Defective
- Location: Lt Magneto
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT DEVELOP POWER ON TAKEOFF OUT OF BOS.  REMOVED AND REPLACED DEFECTIVE LEFT MAGNETO.  OPS CHECKED GOOD.
